# SDR FDEA201511283809

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 679 hours, 22,510 cycles
- Engine: Ge CF650C2
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 473271
- Part serial: SIM01525
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,694 hours, 6,101 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR ENG FAIL LIGHT AT 90 KTS.  FOLLOWING REJECT, ALL ENG INDICATIONS APPEARED NORMAL.  NO INDICATION OF WHICH ENG CAUSED THE ENG FAIL LIGHT. R & R NR 2 ENG FAN SENSOR POSITION 2 IAW AMM 71-11-01-2.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
